# SDR AALA202504157143

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 38,784 hours, 16,001 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L EMERGENCY EXIT SLIDE ARMING LEVER IS LOOSE AND NEEDS TO BE TIGHTENED. MAINTENANCE TORQUED SLIDE LEVER PER AMM 52-00-00.
